# SDR SWAA2022020922829

- Difficulty date: February 9, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221BF WITH UPPER SKIN HAVING MULTIPLE AREAS OR PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
